Variational characterization for the planar dual Minkowski problem

Yong Huang Hunan University Yongsheng Jiang Zhongnan University of Economics andLaw

Functional Analysis mathscidoc:1911.12001

Journal of Functional Analysis, 277, (7), 2209-2236, 2019
In this paper, we give a variational analysis to the planar dual Minkowski problem in the Sobolev space. With the new variational characterization, we can deal with existence results for prescribed not necessarily positive data. Meanwhile, functional inequalities and multiple solutions are also obtained.
No keywords uploaded!
[ Download ] [ 2019-11-25 13:57:08 uploaded by YHuang ] [ 67 downloads ] [ 0 comments ]
@inproceedings{yong2019variational,
  title={Variational characterization for the planar dual Minkowski problem},
  author={Yong Huang, and Yongsheng Jiang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191125135708618623517},
  booktitle={Journal of Functional Analysis},
  volume={277},
  number={7},
  pages={2209-2236},
  year={2019},
}
Yong Huang, and Yongsheng Jiang. Variational characterization for the planar dual Minkowski problem. 2019. Vol. 277. In Journal of Functional Analysis. pp.2209-2236. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191125135708618623517.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved